Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 92, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 1:41 PM CDT for Calhoun County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 1:41 PM CDT (18:41 UTC)
- Expired
- Jun 17, 2015, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Calhoun County, TX
The radar
The Corpus Christi radar (KCRP), 132 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
732
WGUS54 KCRP 171841
FFWCRP
TXC057-172145-
/O.NEW.KCRP.FF.W.0092.150617T1841Z-150617T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
141 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 140 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT LAVACA...SEADRIFT...POINT COMFORT...POINT COMFORT...LONG
MOTT...OLIVIA...PORT ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH...
KAMAY AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2866 9638 2864 9641 2863 9637 2840 9670
2847 9679 2844 9682 2859 9693 2871 9666
2870 9667 2867 9663 2870 9657 2866 9663
2865 9663 2864 9661 2870 9656 2868 9642
2865 9641 2867 9639 2867 9632
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:29 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 17, 12:29 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CDT WED JUN 17 2015
.DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.
&&
.AVIATION...CONVERGENCE ZONE...WHERE BAND OF CONVECTION HAS BEEN
ANCHORED OVER THE WATERS...APPEARS TO BE MOVING INLAND. EXPECT
SCATTERED TO NUMEROUS SHOWERS/T-STORMS WILL CONTINUE MOVING TO THE
NORTH ACROSS THIS AREA THIS AFTERNOON INTO EARLY THIS EVENING.
MVFR CIGS AND IFR VSBYS WILL OCCUR WITHIN THE HEAVY DOWNPOURS.
MOISTURE AXIS IS EXPECTED TO SHIFT INLAND TONIGHT. SCATTERED
CONVECTION WILL AFFECT LRD AREA THIS EVENING. MVFR CIGS WILL BE
POSSIBLE OVER THE INLAND PORTIONS OF SOUTH TEXAS BY 09Z. SPOTTY
MVFR CIGS WILL OCCUR OVER THE COASTAL PLAINS THURSDAY MORNING.
EXPECT REDEVELOPMENT OF CONVECTION OVER THE BRUSH COUNTRY ON
THURSDAY MORNING WITH MVFR CIGS/VSBYS WITHIN SHOWERS/T-STORMS.
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT WED JUN 17 2015/
DISCUSSION...LOOKING AT STORM TOTAL PRECIPITATION ACCUMULATIONS
FROM DUAL-POL...COASTAL BEND FORTUNATELY DODGED A SIGNIFICANT
RAIN EVENT. RAIN ACCUMULATIONS OF 6 TO 18 INCHES IN A 20 MILE
WIDE AND OVER 100 MILE LONG BAND...WITH MAXIMUM RAIN AMOUNTS TO
AROUND 25 INCHES...OCCURRED FROM 15 TO 35 MILES OFFSHORE.
12Z CRP SOUNDING SHOWED WEST WINDS THROUGH A DEEP LAYER BUT
TROPICAL MOISTURE HOLDING IN PLACE WITH PRECIPITABLE WATER VALUES
NEAR 2.4 INCHES. ALTHOUGH WE HAVE NOT SEEN HEAVY RAIN AMOUNTS
IN THE COASTAL BEND...WITH THAT KIND OF MOISTURE AVAILABLE...AM
RELUCTANT TO REMOVE AREA FROM THE FLASH FLOOD WATCH. WILL REDUCE
POPS TO LIKELY FOR THE COASTAL BEND. HEAVY RAIN THREAT HIGHER
FOR THE VICTORIA CROSSROADS AND WILL CONTINUE FLASH FLOOD WATCH
FOR THIS AREA THROUGH THE EVENING.
MARINE...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE OVER THE
GULF WATERS THROUGH TONIGHT...WILL CONTINUE SCA. NUMEROUS SHOWERS
AND THUNDERSTORMS OVER THE WATERS EXPECTED TO GRADUALLY DECREASE
IN COVERAGE AS DRIER AIR PUSHES IN FROM THE EAST BY TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 88 79 90 78 91 / 70 40 40 20 20
VICTORIA 83 75 89 75 90 / 90 50 40 20 20
LAREDO 95 78 93 77 93 / 60 50 40 30 20
ALICE 93 78 93 76 93 / 70 40 40 20 20
ROCKPORT 84 82 89 80 90 / 90 40 30 20 20
COTULLA 94 75 92 75 93 / 70 60 50 30 20
KINGSVILLE 92 79 92 78 91 / 70 40 40 20 20
NAVY CORPUS 87 81 89 80 88 / 70 40 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 17, 5:32 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED JUN 17 2015 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING BEACHES TODAY AND TONIGHT. ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES THURSDAY. SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT O'CONNOR THROUGH LATE MORNING. THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY. ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED. GW/MB
In the hours before
Special weather statement, Jun 17, 12:12 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1212 PM CDT WED JUN 17 2015
TXZ242>244-171745-
NUECES-SAN PATRICIO-KLEBERG-
1212 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES...
SOUTHEASTERN SAN PATRICIO AND NORTHEASTERN KLEBERG COUNTIES...
AT 1211 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE DEVELOPING
FROM NEAR DRISCOLL TO THE SOUTH SIDE OF CORPUS CHRISTI TO INGLESIDE.
THESE STORMS WERE MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2749 9752 2774 9737 2771 9731 2763 9735
2771 9728 2785 9723 2788 9728 2798 9722
2788 9714 2770 9725 2787 9714 2783 9716
2785 9714 2752 9729 2750 9735 2749 9731
2749 9733 2745 9737
TIME...MOT...LOC 1711Z 180DEG 0KT 2765 9770
JMLocal storm report, Jun 17, 12:40 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1240 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 1 NNE MISSION VALLEY 28.91N 97.19W
06/17/2015 VICTORIA TX LAW ENFORCEMENT
WATER WAS OVER REINECKE ROAD NEAR ROCKY CREEK BAPTIST
CHURCH.
&&
TTINSLEYLocal storm report, Jun 17, 12:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1259 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FLASH FLOOD 3 ESE FORDTRAN 29.05N 96.98W
06/17/2015 VICTORIA TX PUBLIC
PHOTO SENT IN SHOWING NURSERY ROAD NEAR HIGHWAY 77 WAS
FLOODED.
&&
TTINSLEYLocal storm report, Jun 17, 1:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
105 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
06/17/2015 NUECES TX LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED STREET FLOODING IN FLOUR
BLUFF.
&&
ANIEVESLocal storm report, Jun 17, 1:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX EMERGENCY MNGR
WATER IS COVERING WATER STREET IN ROCKPORT.
&&
IBLAYLOCLocal storm report, Jun 17, 1:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
124 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX EMERGENCY MNGR
FLOODING ON STADIUM DRIVE BY ROCKPORT HIGH SCHOOL.
&&
IBLAYLOCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Jun 16, 10:45 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 16, 11:30 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 17, 12:39 AM CDT | Special Marine Warning | CRP | 111 min | |
| Jun 17, 1:54 AM CDT | Special Weather Statement | CRP | Jim Wells | 66 min |
| Jun 17, 2:41 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 3:10 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 12 hr |
| Jun 17, 3:19 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 116 min |
| Jun 17, 4:40 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 4:47 AM CDT | Special Marine Warning | CRP | 88 min | |
| Jun 17, 6:12 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 8:11 AM CDT | Special Marine Warning | CRP | 94 min | |
| Jun 17, 9:19 AM CDT | Areal Flood Advisory | CRP | Victoria | 56 min |
| Jun 17, 9:38 AM CDT | Special Marine Warning | CRP | 67 min | |
| Jun 17, 10:03 AM CDT | Flash Flood Warning | CRP | Victoria | 87 min |
| Jun 17, 10:14 AM CDT | Special Weather Statement | CRP | Refugio | 31 min |
| Jun 17, 10:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| Jun 17, 11:04 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 86 min |
| Jun 17, 11:28 AM CDT | Flash Flood Warning | CRP | Victoria | 62 min |
| Jun 17, 11:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 17, 11:51 AM CDT | Flash Flood Warning | CRP | Goliad, Refugio | 3 hr |
| Jun 17, 12:12 PM CDT | Special Weather Statement | CRP | Nueces | 33 min |
| Jun 17, 12:20 PM CDT | Special Marine Warning | CRP | 40 min | |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 17, 12:48 PM CDT | Special Marine Warning | CRP | 42 min | |
| Jun 17, 1:39 PM CDT | Tornado Warning | CRP | Aransas | 36 min |
| Jun 17, 1:56 PM CDT | Special Marine Warning | CRP | 49 min | |
| Jun 17, 2:18 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 3 hr |
| Jun 17, 2:32 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 3:03 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 35 hr |
| Jun 17, 3:18 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Jun 17, 3:22 PM CDT | Special Weather Statement | CRP | Webb | 38 min |
| Jun 17, 3:34 PM CDT | Flash Flood Warning | CRP | Jim Wells, San Patricio | 3 hr |
| Jun 17, 3:38 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 37 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | CRP | San Patricio | 31 min |
| Jun 17, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 33 min |
| Jun 17, 4:58 PM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| Jun 17, 5:00 PM CDT | River Flood Warning | CRP | Victoria | 50 hr |
| Jun 17, 5:03 PM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Jun 17, 5:11 PM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| Jun 17, 5:18 PM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| Jun 17, 5:19 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 41 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 32 min |
| Jun 17, 5:35 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 43 min |
| Jun 17, 5:39 PM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 20 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.